# SDR HALA2009051300179

- Difficulty date: May 13, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 25,345 hours, 4,797 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - RIGHT AFTER ENGINE START RECEIVED AMBER EICAS MESSAGE "L OIL FILTER".  THIS WENT AWAY AFTER 15 SECONDS TO BE REPLACED BY A WHITE EICAS MESSAGE "L OIL FILTER.  T/S PER FIM 79-35-00 MAG CHIP DET CK'D CLEAN.  REMOVED AND REPLACED MAIN OIL FILTER PER AMM 79-21-05.  OPS CK'D GOOD, LEAK CK GOOD.  OK FOR CONT SERVICE.
